RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1951, Volume 15, Issue 3  


Ivan Georgievich Petrovskii (photo)
On the fiftieth birthday of Ivan Georgievich Petrovskii
S. L. Sobolev
201
The stability problem for a theorem of Cramér
N. A. Sapogov
205
On the order of the best approximations of continuous functions
S. B. Stechkin
219
On quasi-smooth functions
A. F. Timan
243
Integrals of higher orders of the type of conservation laws for linear hyperbolic problems
D. M. Volkov
255
The decomposition of certain $B$-sets
Z. I. Kozlova
279
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019